Explicit adaptive symplectic (EASY) integrators: A scaling invariant generalisation of the Levi-Civita and KS regularisations

S Blanes, C J Budd

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)383-405
Number of pages23
JournalCelestial Mechanics & Dynamical Astronomy
Volume89
Issue number4
Publication statusPublished - 2004

Cite this

@article{234f84c446c64b4f8eb1eda3188b7e2a,
title = "Explicit adaptive symplectic (EASY) integrators: A scaling invariant generalisation of the Levi-Civita and KS regularisations",
author = "S Blanes and Budd, {C J}",
note = "ID number: ISI:000224201700006",
year = "2004",
language = "English",
volume = "89",
pages = "383--405",
journal = "Celestial Mechanics & Dynamical Astronomy",
issn = "0923-2958",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Explicit adaptive symplectic (EASY) integrators: A scaling invariant generalisation of the Levi-Civita and KS regularisations

AU - Blanes, S

AU - Budd, C J

N1 - ID number: ISI:000224201700006

PY - 2004

Y1 - 2004

M3 - Article

VL - 89

SP - 383

EP - 405

JO - Celestial Mechanics & Dynamical Astronomy

JF - Celestial Mechanics & Dynamical Astronomy

SN - 0923-2958

IS - 4

ER -